Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Coming off Prednisone


08-23-2011, 07:07 PM   #1
jaggartini
Member
 
Join Date: May 2011
Location: AUSTRALIA
Coming off Prednisone

I've been on Prednisone for 6 months; started at 50mg at the beginning of the year with a sign of a flare and have been tappering down to nothing. Was on 2.5mg for the past month so came off it pretty slowly.
I've been off it for about a week now and i feel terrible. I'm extremely tired, headaches, up and down etc. (Almost the same symptoms i get when i go on it bar the shakes). Can we get some wort of withdrawals after being on it for so long? I thought I may have been getting sick, a virus or something but then though to myself it may be b/c I've come off Prednisone since I was on it for longer than I normally am.

Anyone had this?
G
__________________
Ulcerative Colitis since 2004

Currently taking:
4 x 1g sachets Pentasa (every morning)
5mg x Prednisone
Probiotic Daily

Allergic Reaction to Imuran May 2011.
Reaction to Cyclosporin Nov 2011.
I've said no to Methotrexate as it sounds toxic and GI doesn't like using it.
Next stop may be surgery.

Had a major flare last Nov, hospitalised where I haemorrhaged. Ended up in ICU and blood transfusion.

.
08-23-2011, 08:26 PM   #2
Lydia
Senior Member
 
Join Date: Mar 2010
Your adrenaline glands may be a bit lazy and trying to work. Sometimes it happens, talk to your doctor about how you feel. Or it may be just a coinicidence.
08-24-2011, 12:11 AM   #3
mcneil143
 
Join Date: Aug 2011
Location: BC
I have done a fair amount of reading recently and have read that coming off of steroids can cause the symptoms you are having ... sometimes can also cause a flare again... DEFINITELY talk to your doctor. You may be steroid dependent....
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Coming off Prednisone
Thread Tools


All times are GMT -5. The time now is 07:26 PM.
Copyright 2006-2017 Crohnsforum.com